Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 324, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 6, 2025, 2:54 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2025, 2:54 AM CDT (07:54 UTC)
- Expired
- Jun 6, 2025, 3:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:54 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:52 AM CDT, 1 hour 2 minutes earlier. Its key messages:
- Issued at 147 AM CDT Fri Jun 6 2025
- Strong to severe storms and heavy rainfall today. Similar pattern tonight into Saturday. Focus may shift slightly southward Saturday night into Sunday and even more southward Saturday night into Sunday.
- The multiple rounds of rainfall will result in an increased flash and main-stem river flooding threat.
- A cold front will bring a chance for storms early next week, with drying conditions expected midweek. Odds favor below average temperatures for this time of year through mid week.
Area forecast discussion, Jun 6, 1:52 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
152 AM CDT Fri Jun 6 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 147 AM CDT Fri Jun 6 2025
- Strong to severe storms and heavy rainfall today. Similar
pattern tonight into Saturday. Focus may shift slightly
southward Saturday night into Sunday and even more southward
Saturday night into Sunday.
- The multiple rounds of rainfall will result in an increased
flash and main-stem river flooding threat.
- A cold front will bring a chance for storms early next week,
with drying conditions expected midweek. Odds favor below
average temperatures for this time of year through mid week.
&&
.SHORT TERM...
(Today)
Issued at 147 AM CDT Fri Jun 6 2025
MCS continues to organize across N OK with storms strengthening
and likely spreading severe weather into portions of NE OK through
early morning. The warm front currently near Interstate 40 through
east central OK may arc northwestward into the developing complex
as it enters NE OK and offer a potential an uptick in complex
intensity. Otherwise, a slightly more stable airmass does reside
north of the warm front and the advancing complex may trend toward
a more isolated severe threat with eastward extent. Additionally,
potential for preceding convection north of the warm front may
expand in coverage ahead of the main wave and produce a zone of
enhanced heavier convection which would quickly raise flash flood
potential. This scenario could develop in a short time frame and
impacts could develop quickly. The overall system will be
progressive through the morning with widespread coverage becoming
more scattered by mid afternoon.
&&
.LONG TERM...
(Tonight through Thursday)
Issued at 136 AM CDT Fri Jun 6 2025
A similar pattern is likely to develop again tonight into the
morning hours on Saturday. While details often change depending on
the preceding convective influences, the idea of storms developing
by evening and expanding in coverage across the forecast area
tonight is generally well agreed upon at this time. Storms would
again be exiting the forecast area by afternoon on Saturday.
Saturday night into Sunday may mark a more southward focus for the
heaviest precip and favor the southern half of the forecast area.
Troughing deepens through the central CONUS on Sunday and drives
a stronger front and yet another storm complex southward. Current
indications are that this MCS would again favor areas west and
possibly the southern half of the forecast area. All the above
scenarios would pose a risk of severe weather and potential
flooding.
The active storm period likely wanes for early to mid next week
with seasonably pleasant weather.
&&
.AVIATION...
(06Z TAFS)
Issued at 1252 AM CDT Fri Jun 6 2025
Scattered showers and a few storms will remain possible near the
Oklahoma Kansas border into the early morning hours ahead of a
developing MCS currently over far northwest Oklahoma. This complex
moves into northeast Oklahoma early this morning and spreads east
and southeast across the CWA through the late morning hours.
Within the convection, IFR/MVFR conditions and gusty winds are
currently anticipated. Behind the storm complex, a period of
IFR/MVFR ceilings are forecast into late morning and early
afternoon hours before lifting back to VFR for the rest of the
TAF period. Additional showers/storms look to develop again just
outside of this TAF period. Winds remain variable into the morning
hours, become west southwesterly for the afternoon hours, and
then go back to variable Friday evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 70 84 66 / 70 80 70 20
FSM 86 72 86 69 / 80 60 70 50
MLC 87 73 87 66 / 80 50 60 50
BVO 82 66 82 63 / 60 80 60 10
FYV 82 69 82 64 / 90 70 80 30
BYV 82 67 81 64 / 90 70 80 30
MKO 84 69 84 65 / 90 60 80 40
MIO 81 67 81 64 / 90 70 70 20
F10 85 68 85 65 / 80 70 70 40
HHW 88 73 89 69 / 50 10 30 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ054>072.
AR...Flood Watch through Saturday afternoon for ARZ001-002-010-011-
019-020.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...20Hazardous weather outlook, Jun 5, 6:04 PM CDT, 8 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 604 PM CDT Thu Jun 5 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 604 PM CDT Thu Jun 5 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After Midnight. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This Evening. FLASH FLOOD. RISK...Limited. AREA...Mainly Northeast Oklahoma. ONSET...Late Tonight. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...After Midnight. DISCUSSION... Isolated severe thunderstorms in central and south central Oklahoma may move into parts of southeast Oklahoma this evening before weakening. Large hail and damaging winds may accompany these storms. A complex of strong to severe thunderstorms is expected to develop this evening across southern Kansas and northwest Oklahoma and move southeast into eastern Oklahoma after midnight as a well organized MCS. A swath of damaging wind gusts seems likely across parts of eastern Oklahoma late tonight, along with a low tornado threat. Training of storms may also lead to locally heavy rainfall and flash flooding concerns late tonight into early Friday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY...Thunderstorm Potential...Heavy Rain Potential. MONDAY...Thunderstorm Potential. TUESDAY and WEDNESDAY...No Hazards. EXTENDED DISCUSSION... The line of storms will be ongoing into Friday morning, bringing the same hazards (wind, heavy rain) into the rest of the forecast area. Additional lines of storms are then expected early Saturday, Sunday, and potentially Monday mornings. In each case heavy rain leading to flash flooding and severe weather are possible. Overall, the heaviest rain should shift south into southeast Oklahoma and north Texas by Sunday. Drier weather will then develop for the middle of next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 6, 1:47 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 AM CDT Fri Jun 6 2025
OKZ054-060715-
Osage OK-
147 AM CDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE COUNTY
THROUGH 215 AM CDT...
At 146 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Sunset Lake, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bigheart... Osage Hills State Park...
Wah Sha She State Park... Bartlesville Municipal Airport...
Hulah... Okesa...
Pawhuska... Sunset Lake...
Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3691 9600 3671 9600 3664 9635 3681 9645
3700 9614 3700 9612
TIME...MOT...LOC 0646Z 240DEG 30KT 3675 9629
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:47 AM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Jun 6, 2:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Jun 6, 2:38 AM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 5 hr |
| Jun 6, 3:01 AM CDT | Tornado Warning | TSA | Osage, Pawnee | 30 min |
| Jun 6, 3:05 AM CDT | Special Weather Statement | TSA | Washington | 25 min |
| Jun 6, 3:20 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 3 hr |
| Jun 6, 3:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 52 min |
| Jun 6, 3:50 AM CDT | Tornado Warning | TSA | Osage | 25 min |
| Jun 6, 3:53 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 52 min |
| Jun 6, 3:55 AM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| Jun 6, 3:57 AM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Jun 6, 4:21 AM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Jun 6, 4:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 51 min |
| Jun 6, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner, Washington | 49 min |
| Jun 6, 4:33 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more | 3 hr |
| Jun 6, 4:34 AM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Jun 6, 4:38 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 52 min |
| Jun 6, 4:46 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 5 hr |
| Jun 6, 4:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 27 min |
| Jun 6, 5:03 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 4 hr |
| Jun 6, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 52 min |
| Jun 6, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 48 min |
| Jun 6, 5:24 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 51 min |
| Jun 6, 5:28 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 2 more | 5 hr |
| Jun 6, 5:36 AM CDT | Tornado Warning | TSA | Okmulgee | 24 min |
| Jun 6, 5:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 35 min |
| Jun 6, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 26 min |
| Jun 6, 5:53 AM CDT | Special Weather Statement | TSA | Delaware, Ottawa | 37 min |
| Jun 6, 5:55 AM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Jun 6, 5:58 AM CDT | Tornado Warning | TSA | Cherokee, Mayes | 35 min |
| Jun 6, 6:08 AM CDT | Tornado Warning | TSA | McIntosh | 37 min |
| Jun 6, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 29 min |
| Jun 6, 6:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| Jun 6, 6:20 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 40 min |
| Jun 6, 6:23 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 37 min |
| Jun 6, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 28 min |
| Jun 6, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| Jun 6, 6:38 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 52 min |
| Jun 6, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 45 min |
| Jun 6, 6:47 AM CDT | Tornado Warning | TSA | Haskell, Muskogee | 28 min |
| Jun 6, 6:50 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Sequoyah | 4 hr |
| Jun 6, 6:50 AM CDT | Special Weather Statement | TSA | Pittsburg | 55 min |
| Jun 6, 6:50 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 40 min |
| Jun 6, 6:52 AM CDT | Tornado Warning | TSA | Sequoyah | 38 min |
| Jun 6, 7:06 AM CDT | Tornado Warning | TSA | Latimer, LeFlore | 39 min |
| Jun 6, 7:07 AM CDT | Tornado Warning | TSA | Haskell, LeFlore | 23 min |
| Jun 6, 7:22 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Jun 6, 7:22 AM CDT | Tornado Warning | TSA | LeFlore | 23 min |
| Jun 6, 7:24 AM CDT | Tornado Warning | TSA | Sequoyah | 51 min |
| Jun 6, 7:33 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Jun 6, 7:37 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Jun 6, 7:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 60 min |
| Jun 6, 8:07 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| Jun 6, 8:28 AM CDT | Special Weather Statement | TSA | Pushmataha | 32 min |
| Jun 6, 8:52 AM CDT | Special Weather Statement | TSA | Pushmataha | 53 min |
| Jun 6, 9:14 AM CDT | Areal Flood Advisory | TSA | LeFlore, Pittsburg, Pushmataha | 3 hr |
| Jun 6, 9:21 AM CDT | River Flood Warning | TSA | Washington | 4 days |
| Jun 6, 9:21 AM CDT | River Flood Warning | TSA | Washington | 12 hr |
| Jun 6, 9:21 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 66 hr |
| Jun 6, 9:34 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 6, 9:34 AM CDT | River Flood Warning | TSA | Cherokee | 68 hr |
| Jun 6, 9:34 AM CDT | River Flood Warning | TSA | Adair, Delaware | 48 hr |
| Jun 6, 9:34 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 53 hr |
| Jun 6, 9:37 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Jun 6, 9:37 AM CDT | River Flood Advisory | TSA | Tulsa | 105 min |
| Jun 6, 11:06 AM CDT | River Flood Warning | TSA | Osage | 17 hr |
| Jun 6, 11:22 AM CDT | River Flood Warning | TSA | Tulsa | 69 hr |
| Jun 6, 2:26 PM CDT | River Flood Warning | TSA | Osage, Pawnee | 14 hr |
| Jun 6, 2:35 PM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| Jun 6, 7:25 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 50 min |
| Jun 6, 7:39 AM CDT | Special Weather Statement | TSA | Sebastian | 36 min |
| Jun 6, 7:54 AM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 23 min |
| Jun 6, 8:01 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 29 min |
| Jun 6, 8:10 AM CDT | Special Weather Statement | TSA | Sebastian | 35 min |
| Jun 6, 8:16 AM CDT | Special Weather Statement | TSA | Franklin | 29 min |
| Jun 6, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 44 min |
| Jun 6, 3:15 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 21 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.